Folgen
Revesz Szilard
Revesz Szilard
Professor of Mathematics, A. Rényi Institute of the Hungarian Academy
Bestätigte E-Mail-Adresse bei renyi.mta.hu
Titel
Zitiert von
Zitiert von
Jahr
Tiles with no spectra in dimension 4
B Farkas, SG Révész
Mathematica Scandinavica, 44-52, 2006
622006
On Bernstein and Markov-type inequalities for multivariate polynomials on convex bodies
A Kroó, S Révész
Journal of approximation theory 99 (1), 134-152, 1999
581999
Geometry of homogeneous polynomials on non symmetric convex bodies
GA Munoz-Fernández, SG Révész, JB Seoane-Sepúlveda
Mathematica scandinavica, 147-160, 2009
522009
Plank problems, polarization and Chebyshev constants
SG Revesz, Y Sarantopoulos
Journal of the Korean Mathematical Society 41 (1), 157-174, 2004
402004
On a problem of Turán about positive definite functions
M Kolountzakis, S Révész
Proceedings of the American Mathematical Society 131 (11), 3423-3430, 2003
332003
Turán’s extremal problem on locally compact abelian groups
SG Révész
Analysis Mathematica 37 (1), 15-50, 2011
292011
Monge-Ampčre measures for convex bodies and Bernstein-Markov type inequalities
D Burns, N Levenberg, S Ma’u, S Révész
Transactions of the American Mathematical Society 362 (12), 6325-6340, 2010
292010
Linear polarization constants of Hilbert spaces
A Pappas, SG Révész
Journal of mathematical analysis and applications 300 (1), 129-146, 2004
292004
Turán's extremal problem for positive definite functions on groups
MN Kolountzakis, SG Révész
Journal of the London Mathematical Society 74 (2), 475-496, 2006
242006
Polarization constants for products of linear functionals over ℝ2 and ℂ2 and Chebyshev constants of the unit sphere
VA Anagnostopoulos, SG Révész
242006
Bernstein's inequality for multivariate polynomials on the standard simplex
LB Milev, SG Révész
Journal of Inequalities and Applications 2005 (2), 1-19, 2005
242005
Potential theoretic approach to rendezvous numbers
B Farkas, SG Révész
Monatshefte für Mathematik 148 (4), 309-331, 2006
212006
Minimization of maxima of nonnegative and positive definite cosine polynomials with prescribed first coefficients
SG Révész
Acta Scientiarum Mathematicarum 60 (3), 589-608, 1995
211995
Periodic decompositions of continuous functions
M Laczkovich, SZ Révész
Acta Mathematica Hungarica 54 (3), 329-341, 1989
201989
On pointwise estimates of positive definite functions with given support
MN Kolountzakis, SG Révész
Canadian Journal of Mathematics 58 (2), 401-418, 2006
192006
Decompositions into the sum of periodic functions belonging to a given Banach space
M Laczkovich, SZ Révész
Acta Mathematica Hungarica 55 (3), 353-363, 1990
191990
On Markov constants of homogeneous polynomials over real normed spaces
SG Révész, Y Sarantopoulos
EAST JOURNAL OF APPROXIMATIONS 9 (3), 277-304, 2003
182003
Rearrangements of Fourier series
SG Révész
Journal of approximation theory 60 (1), 101-121, 1990
161990
Turán type reverse Markov inequalities for compact convex sets
SG Révész
Journal of Approximation Theory 141 (2), 162-173, 2006
152006
Failure of Wiener's property for positive definite periodic functions
A Bonami, SG Révész
Comptes Rendus Mathematique 346 (1-2), 39-44, 2008
132008
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20